# SDR UPS06M48174

- Difficulty date: September 30, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0999
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LT 1 LOW FAULT.  REMOVED AND REPLACED EMERGENCY LTS BATTERY PER AMM 33-51-04-4.  OPS TEST PER AMM 33-51 -01-5 GOOD.
